# SDR J7SA2020082600217

- Difficulty date: August 26, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N379FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500524
- Aircraft time: 1,162 hours, 754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION. ASSOCIATED CAS MESSAGE EMER LT NOT ARM REMAINS WHEN SWITCH IS IN OFF ARM AND ON; EMERGENCY LIGHTS REMAIN ON IN EITHER CASE. REPLACED AFT EMERGENCY BATTERY IAW AMM 33-52-01. NO FAULTS NOTED AT THIS TIME.
